# SDR ASAA2023102245796

- Difficulty date: October 22, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 62,125 hours, 18,393 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MASTER CAUTION ZONE TEMP CONT CAB ILLUMINATED ON RECALL. GROUNDED - YES. (RESOLVED ON W/O: 1974724 TASKCARD: N/R-00002 ) PERFORMED ZONE PACK TEMP CONTROLLER BITE REF AMM 21-61-00. NO DEFECTS FOUND. THIS CLEARS MEL 21-21G. C/N 22028562 REMOVED. SEAMC ANDY NOTIFIED.
